Completeness of the system of eigenfunctions of the multigroup diffusion approximation of a conditional-critical problem with a homogeneous active zone and an arbitrary reflector
Differencialʹnye uravneniâ, Tome 23 (1987) no. 10, pp. 1812-1815
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_10_a23,
author = {R. S. Makin and S. B. Shikhov},
title = {Completeness of the system of eigenfunctions of the multigroup diffusion approximation of a conditional-critical problem with a homogeneous active zone and an arbitrary reflector},
journal = {Differencialʹnye uravneni\^a},
pages = {1812--1815},
year = {1987},
volume = {23},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_10_a23/}
}
TY - JOUR AU - R. S. Makin AU - S. B. Shikhov TI - Completeness of the system of eigenfunctions of the multigroup diffusion approximation of a conditional-critical problem with a homogeneous active zone and an arbitrary reflector JO - Differencialʹnye uravneniâ PY - 1987 SP - 1812 EP - 1815 VL - 23 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1987_23_10_a23/ LA - ru ID - DE_1987_23_10_a23 ER -
%0 Journal Article %A R. S. Makin %A S. B. Shikhov %T Completeness of the system of eigenfunctions of the multigroup diffusion approximation of a conditional-critical problem with a homogeneous active zone and an arbitrary reflector %J Differencialʹnye uravneniâ %D 1987 %P 1812-1815 %V 23 %N 10 %U http://geodesic.mathdoc.fr/item/DE_1987_23_10_a23/ %G ru %F DE_1987_23_10_a23
R. S. Makin; S. B. Shikhov. Completeness of the system of eigenfunctions of the multigroup diffusion approximation of a conditional-critical problem with a homogeneous active zone and an arbitrary reflector. Differencialʹnye uravneniâ, Tome 23 (1987) no. 10, pp. 1812-1815. http://geodesic.mathdoc.fr/item/DE_1987_23_10_a23/